Maintenance Notice

Due to necessary scheduled maintenance, the JMIR Publications website will be unavailable from Monday, March 11, 2019 at 4:00 PM to 4:30 PM EST. We apologize in advance for any inconvenience this may cause you.

Who will be affected?

Advertisement

Citing this Article

Right click to copy or hit: ctrl+c (cmd+c on mac)

Published on 07.11.19 in Vol 21, No 11 (2019): November

This paper is in the following e-collection/theme issue:

    Corrigenda and Addenda

    Correction: Predictors of Patients’ Loyalty Toward Doctors on Web-Based Health Communities: Cross-Sectional Study

    1School of Medicine and Health Management, Tongji Medical College, Huazhong University of Science and Technology, Wuhan, China

    2Department of Health Policy and Management, College of Public Health, University of Georgia, Athens, GA, United States

    3School of Economics, Faculty of Humanities and Social Sciences, University of Nottingham Ningbo China, Ningbo, China

    Corresponding Author:

    Xiang Wu, PhD

    School of Medicine and Health Management

    Tongji Medical College

    Huazhong University of Science and Technology

    13 Hangkong Road

    Wuhan, 430030

    China

    Phone: 86 13071253919

    Email: wuhsiang@hust.edu.cn



    In “Predictors of Patients’ Loyalty Toward Doctors on Web-Based Health Communities: Cross-Sectional Study” by Wu et al (J Med Internet Res 2019;21(9):e14484), a minor error in the typesetting stage of publication resulted in the Acknowledgments section not being included in the final version of the article.

    The Acknowledgments section has been added to the paper and appears as follows:

    This work was partially supported by grants from the National Natural Science Foundation of China (No 71801100, 71671073, 71602063, 71704059, 71701075, and 71810107003).

    The correction will appear in the online version of the paper on the JMIR website on November 7, 2019, together with the publication of this correction notice. Because this was made after submission to PubMed, PubMed Central, and other full-text repositories, the corrected article has also been resubmitted to those repositories.

    Edited by G Eysenbach; This is a non–peer-reviewed article. submitted 06.11.19; accepted 06.11.19; published 07.11.19

    ©Tailai Wu, Zhuo Chen, Donglan Zhang, Xiang Wu, Ruoxi Wang. Originally published in the Journal of Medical Internet Research (http://www.jmir.org), 07.11.2019.

    This is an open-access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work, first published in the Journal of Medical Internet Research, is properly cited. The complete bibliographic information, a link to the original publication on http://www.jmir.org/, as well as this copyright and license information must be included.